# SDR MWEA95290

- Difficulty date: September 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 27779225
- Condition: Cracked
- Location: Bs 908
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LONGERON 16L CRACKED AT STA 908 AFT ACCESSORY COMPARTMENT.  MAINTENANCE REMOVED AND REPLACED LONGERON SECTION AT STA 908 WITH (P/N 27779225) IAW SRM 53-10-4 FIG 8 AND RETURNED A/C TO SERVICE.
